Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: STRYKER MEDICAL; SYSTEM, THERMAL REGULATING
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
STRYKER MEDICAL; SYSTEM, THERMAL REGULATING
Model Number
DP400CE
Health Effect - Clinical Code
No Information (3190)
Date of Event
07/27/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Stryker esophageal probe (which connects to blanketrol) placed times two requiring two x-rays to confirm placement.Unable to visualize on both films.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer
(Section D)
STRYKER MEDICAL
3800 e. centre ave.
portage MI 49002
MDR Report Key
7761903
Report Number
7761903
Device Sequence Number
1793289
Product Code
DWJ
UDI-Device Identifier
07613327169324
UDI-Public
(01)07613327169324
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
07/31/2018
Report Date
(Section F)
07/31/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
DP400CE
Device Catalogue Number
DP400CE
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
08/08/2018
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
07/31/2018